MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
In (b)(6)1998 the patient underwent placement of a greenfield vena cava filter.In (b)(6) 2019 a computed tomography (ct) scan revealed the filter appeared to be in a satisfactory position, however there was an additional filter which did not deploy; identified within the right iliac vein.
 
Event or Problem Description
In (b)(6) 1998 the patient underwent placement of a greenfield vena cava filter.In (b)(6) 2019 a computed tomography (ct) scan revealed the filter appeared to be in a satisfactory position, however there was an additional filter which did not deploy; identified within the right iliac vein.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9938839
Report Number2134265-2020-04708
Device Sequence Number644446
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1998
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2001
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0001266221
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date08/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR